# SDR 96ZZZX6155

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3646N
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P085881634
- Engine: Lyc IO540S1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Injector Servo
- Part number: 25244919
- Condition: Failed
- Location: Engine
- Part time: 1,768 hours
- Component: Bendix, RSA10ED1
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INJECTOR SERVO 'SHUT DOWN' DURING ACTUAL FUEL FLOW TEST', ALLOWING ONLY A DRIBBLE OF FUEL THROUGH WITH FULL THROTTLE AND FULL MIXTURE AND FUEL PUMP ON.  HAD THIS HAPPENED IN-FLIGHT, ENGINE WOULD HAVE STOPPED.
